Volume 8, Issue 4
A Note on Three Classes of Nonlinear Parabolic Equations with Measurable Coefficients

Yazhe Chen & Shulin Zhou

DOI:

J. Part. Diff. Eq., 8 (1995), pp. 310-320.

Published online: 1995-08

Preview Purchase PDF 52 912
Export citation
  • Abstract

In this note a note and simple technique is presented to replace the complicated one in [1] to obtain Hölder continuity of the weak solutions for a class of nonlinear parabolic equations with measurable coefficients, whose prototype is the singular p-Laplacian. This new approach is also applied to two other classes of nonlinear parabolic equations with measurable coefficients, whose weak solutions exhibit the similar property to those of equations mentioned above.

  • Keywords

Hölder continuity nonlinear parabolic equations measurable coefficients

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-8-310, author = {}, title = {A Note on Three Classes of Nonlinear Parabolic Equations with Measurable Coefficients}, journal = {Journal of Partial Differential Equations}, year = {1995}, volume = {8}, number = {4}, pages = {310--320}, abstract = { In this note a note and simple technique is presented to replace the complicated one in [1] to obtain Hölder continuity of the weak solutions for a class of nonlinear parabolic equations with measurable coefficients, whose prototype is the singular p-Laplacian. This new approach is also applied to two other classes of nonlinear parabolic equations with measurable coefficients, whose weak solutions exhibit the similar property to those of equations mentioned above.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5663.html} }
TY - JOUR T1 - A Note on Three Classes of Nonlinear Parabolic Equations with Measurable Coefficients JO - Journal of Partial Differential Equations VL - 4 SP - 310 EP - 320 PY - 1995 DA - 1995/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5663.html KW - Hölder continuity KW - nonlinear parabolic equations measurable coefficients AB - In this note a note and simple technique is presented to replace the complicated one in [1] to obtain Hölder continuity of the weak solutions for a class of nonlinear parabolic equations with measurable coefficients, whose prototype is the singular p-Laplacian. This new approach is also applied to two other classes of nonlinear parabolic equations with measurable coefficients, whose weak solutions exhibit the similar property to those of equations mentioned above.
Yazhe Chen & Shulin Zhou . (2019). A Note on Three Classes of Nonlinear Parabolic Equations with Measurable Coefficients. Journal of Partial Differential Equations. 8 (4). 310-320. doi:
Copy to clipboard
The citation has been copied to your clipboard